Chinese medical journal · 1989
Kaposi's sarcoma after steroid therapy for pemphigus foliaceus.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Qian X C, Huang Y Z, Huang R K
Аннотация
A patient with pemphigus foliaceus, derived from pemphigus erythematosus, developed Kaposi's sarcoma characterized by wide-spread skin nodules on the extremities after 5-month treatment with large doses of prednisone. The patient died one year later. We conclude that the immunosuppressive treatment with prolonged large doses of prednisone is attributable to the impairment of cellular immunity and the evolution of Kaposi's sarcoma.